The asymptotic distribution of the bootstrap sample mean of an infinitesimal array
Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 1, p. 23-48
@article{AIHPB_1998__34_1_23_0,
     author = {Cuesta-Albertos, J. A. and Matr\'an, C.},
     title = {The asymptotic distribution of the bootstrap sample mean of an infinitesimal array},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {34},
     number = {1},
     year = {1998},
     pages = {23-48},
     zbl = {0907.62018},
     mrnumber = {1617729},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1998__34_1_23_0}
}
Cuesta-Albertos, J. A.; Matrán, C. The asymptotic distribution of the bootstrap sample mean of an infinitesimal array. Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 1, pp. 23-48. http://www.numdam.org/item/AIHPB_1998__34_1_23_0/

[1] A. Araujo and E. Giné, The Central Limit Theorem for Real and Banach Valued Random Variables. Wiley, 1980, New York. | MR 576407 | Zbl 0457.60001

[2] M. Arcones and E. Giné, The Bootstrap of the Mean with Arbitrary Bootstrap Sample Size. Ann. Inst. Henri Poincaré, Prob. Stat., Vol. 25, 1989, pp. 457-481. | Numdam | MR 1045246 | Zbl 0712.62015

[3] M. Arcones and E. Giné, Additions and Correction to "the Bootstrap of the Mean with Arbitrary Bootstrap Sample Size". Ann. Inst. Henri Poincaré, Prob. Stat., Vol. 27, 1991, pp. 583-595. | Numdam | MR 1141249 | Zbl 0747.62019

[4] K.B. Athreya, Bootstrap of the Mean in the Infinite Variance Case. Technical Report 86-22, Dept. of Statistics, 1984, Iowa State University.

[5] K.B. Athreya, Bootstrap of the Mean in the Infinite Variance Case. II. Technical Report 86-21, Dept. of Statistics, 1985, Iowa State University.

[6] K.B. Athreya, Bootstrap of the Mean in the Infinite Variance Case. Ann. Statist., Vol. 15, 1987, pp. 724-731. | MR 888436 | Zbl 0628.62042

[7] P.J. Bickel and D.A. Freedman, Some Asymptotic Theory for the Bootstrap. Ann. Statist., Vol. 9, 1981, pp. 1196-1217. | MR 630103 | Zbl 0449.62034

[8] P.J. Bickel, F. Goetze and W.R. Van Zwet, Resampling Fewer than n Observations: Gains, Losses and Remedies for Losses, 1994 Preprint.

[9] P. Deheuvels, D.M. Mason and G.R. Shorack, Some Results on the Influence of Extremes on the Bootstrap. Ann. Inst. Henri Poincaré, Prob. Stat., Vol. 29, 1993, pp. 83-103. | Numdam | MR 1204519 | Zbl 0774.62042

[10] B.V. Gnedenko and A.N. Kolmogorov, Limit Distributions for Sums of Independent Random Variables., 1954, Addison-Wesley. Mass. | MR 62975 | Zbl 0056.36001

[11] P. Hall, Asymptotic Properties of the Bootstrap for Heavy Tailed Distributions. Ann. Statist. Vol. 18, 1990, pp. 1342-1360. | MR 1062071 | Zbl 0714.62035

[12] P. Hall and Y. Jing Bing, Comparison of Bootstrap and Asymptotic Approximations to the Distribution of a Heavy-Tailed Mean, 1993, Preprint. | MR 666016

[13] K. Knight, On the bootstrap of the sample mean in the infinite variance case. Ann. Statist. Vol. 17, 1989, pp. 1168-1175. | MR 1015144 | Zbl 0687.62017

[14] E. Mammen, Bootstrap, wild bootstrap, and asymptotic normality. Probab. Theory Relat. Fields Vol. 93, 1992, pp. 439-455. | MR 1183886 | Zbl 0766.62021

[15] D. Politis and J. Romano, Large Sample Confidence Regions Based on Subsamples under Minimal Assumptions. Ann. Statist. Vol. 22, 1994, pp. 2031-2050. | MR 1329181 | Zbl 0828.62044

[16] J.W.H. Swanepoel, J. W. H., A Note in Proving that the (Modified) Bootstrap Works. Commun. Statist. Theory Meth., Vol. 15, 1986, pp. 3193-3203. | MR 860478 | Zbl 0623.62041